# SDR ASAA2015120114067

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,254 hours, 3,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 16A REMAINS ILLUMINATED.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW BATTERY PACK ON LT SIDE FWD DOOR OVERWING REF 33-51-06.  LIGHT CHECKS NORMAL.
